# SDR QMLA2015050315034

- Difficulty date: May 3, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N44925
- Make and model: Snias AS350B3
- Aircraft serial: 3838
- Aircraft time: 4,775 hours, 14,704 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,085 hours, 3,139 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 704A2100320303
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LATERAL CARGO HOLD DOOR HAS TWO DENTS WITH DELAMINATION.
